MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 130 DEG DHS PLATE-STD BARREL 3 HOLES/62MM-STERILE; APPLIANCE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 130 DEG DHS PLATE-STD BARREL 3 HOLES/62MM-STERILE; APPLIANCE, FIXATION, BONE
Model Number 281.031S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: jdo.Device is not expected to be returned for manufacturer review/investigation.A review of the device history records has been requested.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent hardware removal of a dynamic hip screw (dhs) plate implant due to another traumatic event.The hardware was implanted on an unknown date.It is unknown if there was a surgical delay.Patient and procedure outcome is unknown.This complaint is for (2) devices.This complaint is for (1) 130 deg dhs plate-std barrel 3 holes/62mm-sterile.This report is 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Additional information provided.Manufacturing location: (b)(4); released to warehouse: (b)(6) 2017; expiration date: december 31, 2025; part: 281.031s; 130 deg dhs plate-std barrel 3 holes/62mm-sterile; lot: h25251 (sterile); lot quantity 12.Note: this device history record (dhr) review is for monument operations only: thermal rinse, packaging/labeling, sterilization and release; (b)(4).Work order traveler met all inspection acceptance criteria.Packaging label log lppf was reviewed and determined to be conforming.Packaging bom was reviewed and found to be conforming with no deviations to normal packaging identified.Sterilization control number (scn) (b)(4) supplied by sterigenics was reviewed and determined to be conforming.This lot met all visual, sterility and packaging criteria for (b)(4) at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Part: 281.031s; lot: h265251; part manufacture date: january 23, 2017; manufacturing location: (b)(6); part expiration date: december 31, 2025; nonconformance noted: n/a dhr record review: this dhr review is for elmira operations only: (b)(4).A review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 130 degree dhs plate-std barrel 3 holes/62mm-sterile product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The dhs plate, lag screw and cannulated screw were intact, the two (2) cortex screws were broken at the head.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Further it was reported that the two (2) cortex screws were broken at the head due to a traumatic event of fall.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional information provided.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent hardware removal of a one (1) dynamic hip screw (dhs) plate, one (1) dhs lag screw, two (2) cortex screws, one (1) 7.3 cannulated screw, and 1 washer due to a new traumatic event of fall that injured the hip and other areas.The hardware was implanted on an unknown date.All implants were successfully removed.The procedure was successfully completed with no surgical delay.Patient outcome is stable.This complaint is for (1) 130 deg dhs plate-std barrel 3 holes/62mm-sterile.This is report 1 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
130 DEG DHS PLATE-STD BARREL 3 HOLES/62MM-STERILE
Common Device Name
APPLIANCE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7953996
Report Number2939274-2018-54298
Device Sequence Number288884
Product Code KTT
UDI-Device Identifier10886982176493
UDI-Public(01)10886982176493
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K791619
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model Number281.031S
Device Catalogue Number281.031S
Device Lot NumberH265251
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/24/2018
Supplement Date Received by Manufacturer10/15/2018
10/15/2018
10/17/2018
10/23/2018
Initial Report FDA Received Date10/10/2018
Supplement Report FDA Received Date10/15/2018
10/15/2018
10/19/2018
11/05/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient Weight80